MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR KIT CATHETER (22G); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR KIT CATHETER (22G); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer "upon notifying supervisor, he reported he had also heard from several others trained that they have experienced this occasionally where the needle does not retract completely into the safety chamber.Staff member reports he has done about 16 since training and it has happened at least 2 times.Other team members trained also were reporting this but did not let leadership know until this week.These team members range from emergency, transport, and flex.Each team member having experienced this occur on a patient at least once.Unsure if user error or manufacturing concern.Concern is if there is an issue with the actual safety mechanism or are we having small user errors when it comes to pressing the safety button and removing guide-wire at the same time.Supervisor xxx also called main ed and rn at main campus who also report this occurring but are unsure if this is user error or manufacturing issue as it happens occasionally.Nurses have also reported it has happened with all size catheters we use such as the 22g 1.25in.Additional information received from the customer "i do not have any more details to share.I have followed up with a few nurses who stated they have not had another issue with the retractor button." this report addresses the transport event.

Brand Name
ACCUCATH ACE INTRAVASCULAR KIT CATHETER (22G)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17442697
Report Number3006260740-2023-03304
Device Sequence Number2735465
Product Code FOZ
UDI-Device Identifier00801741137990
UDI-Public(01)00801741137990
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue NumberAC1221252
Device Lot NumberREHP0162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown